Zur Theorie der algebraischen Flächen


Mathematische Annalen (1875)

  • Volume: 9, page 573-1
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sturm. "Zur Theorie der algebraischen Flächen." Mathematische Annalen 9 (1875): 573-1. <http://eudml.org/doc/156714>.

author = {Sturm},
journal = {Mathematische Annalen},
pages = {573-1},
title = {Zur Theorie der algebraischen Flächen},
url = {http://eudml.org/doc/156714},
volume = {9},
year = {1875},

AU - Sturm
TI - Zur Theorie der algebraischen Flächen
JO - Mathematische Annalen
PY - 1875
VL - 9
SP - 573
EP - 1
UR - http://eudml.org/doc/156714
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.